# SDR ASMF201501022

- Difficulty date: December 28, 2014
- Submitted: January 10, 2015
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-800
- Aircraft serial: 34262
- Aircraft time: 26,889 hours, 12,838 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Solenoid
- Condition: Malfunctioned
- Location: Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 60 KNOTS, DUE TO RT AFT OVERWING LIGHT TURNED ON.  PERFORMED A REVISION AT THE AFT OVERWING DOOR IAW AMM 52-20-00 & BITE TO PSEU IAW FIM 52-20 TASK 801 PROCEDURE, SHOWING FAILURE MSG. R FL SW FAULT, & DETECTING FAILURE OF FLIGHT LOCK SOLENOID.  THE FLIGHT LOCK SOLENOID WAS DEFERRED IAW MEL 52-15 CAT C.  THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY DUE TO THE MAXIMUM GROSS WEIGHT 65 317 KG & THE BRAKES ON SPEED 110 KNOTS WERE NOT EXCEEDED IAW MM 05-51-07.  THE FIM 52-20 TASK 808 PROCEDURE WAS PERFORMED, NO FAILURE WAS FOUND & THE REPORT WAS CLOSED.
